# SDR FDEA202110042466

- Difficulty date: October 4, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N991FD
- Make and model: Boeing 757232
- Aircraft serial: 22911
- Aircraft time: 84,967 hours, 43,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: None
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR CUTOUT HINGE BOX WE INB SIDE IS DENTED REMOVED FABRICATED AND REPLACED WEB AT R1 HINGE BOX IAW DWG 141N8415 REVJ
